U.S. doctors online nowAsk doctors free
NC
A 26-year-old female asked:

I was diagnosed with anemia, and i've been taking iron pills (otc) and i still feel weak and dizzy and have chest pains why is that?

1 doctor answer1 doctor weighed in
Dr. Sewa Legha
Medical Oncology 50 years experience
Medical check up: Anemia can cause dizziness and weakness. Although iron can sometimes help you to correct the anemia, you need to have your blood checked again and find out if your hemoglobin level has increased sine you had it checked last time or not. You may need further testing if your anemia persists as the cause may be other than iron deficiency.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 21, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.